# SDR SWAA2021081315039

- Difficulty date: September 8, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 887 S25r-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED AT BS 887 BTW STR 25R TO STR 27L AND BTW RBBL 21 TO LBBL 8 AT AFT CARGO COMPARTMENT WL=155.5 / REPLACED STRAP LOCATED AT BS 887 BTW 25R TO STR27L AND BTW RBL 21TO LBL 8 AT AFT CARGO COMPARTMENT WL 155.5 IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 146A9401 SHEET 12 REV.A
